# SDR P2EA00361

- Difficulty date: November 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOOR SUPPORT STIFFENER BETWEEN BS 328 - BS 344 LBL 11 WL 208.5 WITH CORROSION.  L = 10.0 INCHES.  W = 1.509 INCH.  D = 0.040 INCH.  REPLACED THE CABIN FLOOR SUPPORT STIFFENER BETWEEN BS 328 - BS 344 LBL 11 WL 208.5 IAW BOEING SRM 51-10-1 PAGE 8 AND 51-30-2 PAGE 1.  (X)
